×

Stable structures on manifolds. (English) Zbl 0118.39104


Keywords:

topology
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Morton Brown and Herman Gluck, Stable structures on manifolds. I. Homeomorphisms of \?\(^{n}\), Ann. of Math. (2) 79 (1964), 1 – 17. , https://doi.org/10.2307/1970481 Morton Brown and Herman Gluck, Stable structures on manifolds. II. Stable manifolds, Ann. of Math. (2) 79 (1964), 18 – 44. , https://doi.org/10.2307/1970482 Morton Brown and Herman Gluck, Stable structures on manifolds. III. Applications, Ann. of Math. (2) 79 (1964), 45 – 58. · Zbl 0122.17903 · doi:10.2307/1970483
[2] Morton Brown and Herman Gluck, Stable structures on manifolds, Bull. Amer. Math. Soc. 69 (1963), 51 – 58. · Zbl 0122.17903
[3] Morton Brown and Herman Gluck, Stable structures on manifolds, Bull. Amer. Math. Soc. 69 (1963), 51 – 58. · Zbl 0122.17903
[4] Gordon M. Fisher, On the group of all homeomorphisms of a manifold, Trans. Amer. Math. Soc. 97 (1960), 193 – 212. · Zbl 0144.22902
[5] Richard S. Palais, Extending diffeomorphisms, Proc. Amer. Math. Soc. 11 (1960), 274 – 277. · Zbl 0095.16502
[6] M. H. A. Newman, On the superposition of n-dimensional manifolds, J. London Math. Soc. 2 (1927), 56-64.
[7] V. K. A. M. Gugenheim, Piecewise linear isotopy and embedding of elements and spheres. I, II, Proc. London Math. Soc. (3) 3 (1953), 29 – 53, 129 – 152. · Zbl 0050.17902 · doi:10.1112/plms/s3-3.1.29
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.